# SDR 9806619965

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHT IN TAIL COMPARTMENT WALKWAY INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY, OPERATIONAL CHECK NORMAL.
